# SDR F3LA200800485

- Difficulty date: July 15, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347706800000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED THE AFT CARGO COMPARTMENT SMALL PROFILE RT SIDE JUST INSIDE DOOR FWD OF FRAME C56 HAS CORROSION. MAINT REMOVED SMALL PROFILE, FABRICATED NEW PROFILE, TREATED, PRIMED AND TOP COATED NEW PROFILE AND INSTALLED IAW SRM 51-21-11, 51-53-11, 51-42-11 AND DRAWING NR D53477068. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
